# SDR DALA2021121707853

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 64,122 hours, 8,105 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 ELONGATED HOLE ACCESS PANEL 453AR ON LH PYLON. CORRECTIVE ACTION: REF ER/A 595663-14 FOR CORRECTIVE ACTION. (2053094)
